Reactine Extra Strength 40 Liquid Gels
40 Liquid Gels
Extra Strength REACTINE® Liquid Gels offer rapid relief from indoor and outdoor allergy symptoms. Each liquid gel contains 10 milligrams of cetirizine hydrochloride for fast-acting allergy relief.
- Rapid relief from indoor and outdoor allergy symptoms
- 10 mg of cetirizine hydrochloride for fast, effective allergy symptom relief
- Relieves sneezing; itchy nose and throat; hives; itchy, watery eyes; allergic skin itch; runny nose; stuffiness; and nasal congestion
- Lasts for 24 hours
- 25 count
- Adults and Children 12 years of age and over: One 10 mg capsule every 24 hours, anytime of day.
- Adults 65 years of age and over: Use REACTINE® Regular Strength 5 mg Tablets or consult a doctor.
Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10 mg
Non-Medicinal Ingredients: Gelatin, glycerin, lecithin, mannitol, medium chain triglycerides, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hydroxide, sorbitan, sorbitol.
Precautions: If you are pregnant or nursing a baby or have liver or kidney disease, consult your doctor before use. Keep out of reach of children. Consult patient information insert before use. Do not use if tamper-evident seal under bottle cap imprinted with “Sealed for Your Protection” is broken or missing. Do not use if sealed bottle shows signs of tampering. Store between 15-30°C. Avoid high humidity and excessive heat (above 40°C). Protect from light.
No Information Provided
Similar Allergy & Sinus Medicine
Other Reactine Products